ITEM METADATA RECORD
Title: The mathematics of ranking
Authors: Bultheel, Adhemar
Dumortier, Freddy
Issue Date: Dec-2009
Publisher: Société Mathématique de Belgique
Series Title: Bulletin of the Belgian Mathematical Society - Simon Stevin vol:16 issue:4 pages:686-687
Conference: The mathematics of ranking location:Brussels, Belgium date:15 October 2008
URI: 
ISSN: 1370-1444
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Numerical Analysis and Applied Mathematics Section

Files in This Item:
File Description Status SizeFormat
rankintro.pdf Published 63KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.